# SDR AALA202504213292

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 68,733 hours, 29,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 EVACUATION SLIDE GIRT BAR HAS BROKEN "STOP RELEASE".  ACCOMPLISHED REPLACEMENT OF L2 GIRT BAR STOP RELEASE (AALA202504210843) AND INSTALLATION OF L2 DOOR SLIDE (AALA202504213292). PER WORK CARD# 08L22125001.
